Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 368527, 13 pages
http://dx.doi.org/10.1155/2012/368527
Research Article

On the Homology Theory of Operator Algebras

Department of Math, Faculty of Science, Aswan University, Aswan 81528, Egypt

Received 31 May 2012; Accepted 22 October 2012

Academic Editor: Nistor Victor

Copyright © 2012 Alaa Hassan Noreldeen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alaa Hassan Noreldeen, “On the Homology Theory of Operator Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 368527, 13 pages, 2012. https://doi.org/10.1155/2012/368527.